MAUDE Adverse Event Report: COOK VASCULAR INC COOK-SWARTZ DOPPLER PROBE; ITX TRANSDUCER, ULTRASONIC, DIAGNOSTIC

COOK VASCULAR INC COOK-SWARTZ DOPPLER PROBE; ITX TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Catalog Number DP-SDP001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
As reported to customer relations: "the doppler was initially working when put in the patient, but crystal detached/slipped after the surgery was complete.The patient had to go back for a second surgery in order to replace the doppler.This required the patient to undergo a second general anesthesia, increased the risk of infection, increased the risk of neurovascular issues and delayed discharge from hospital.
 
Additional Manufacturer Narrative
Investigation/evaluation summary: the crystal/cuff was not returned with the doppler probe, only a section of the probe wire.The returned piece was inspected under magnification.A functional test could not be performed since a complete device was not returned.No other nonconformities or anomalies were observed on the device.A review of the device history record and manufacturing and quality control records was conducted.There is no evidence that defective product was manufactured using current drawings and device specifications.Complaints will continue to be monitored according to established complaint monitoring procedures.

Brand Name
COOK-SWARTZ DOPPLER PROBE
Common Device Name
ITX TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
COOK VASCULAR INC
1186 montgomery lane
vandergrift PA 15690
MDR Report Key7048217
Report Number2522007-2017-00042
Device Sequence Number16423679
Product Code ITX
UDI-Device Identifier00827002213630
UDI-Public(01)00827002213630(17)200731(10)N148387
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDP-SDP001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/26/2017
Supplement Date Received by Manufacturer10/26/2017
Initial Report FDA Received Date11/21/2017
Supplement Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;